# SDR UALA2012102606162

- Difficulty date: October 25, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 66,357 hours, 24,398 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SKIN SCRATCHES ON LOWER 12 INCH SECTION OF DOOR.  ONE SCRATCH IS APPROX 3 INCH SOME JUST ABRASION SURFACE.  NO CRACKS FOUND, DAMAGE WITHIN LIMITS REF SRM 52-30-01.  DEPTH OF SCRATCHES MEASURED .006 AT DEEPEST POINT.  HFEC ACCMP'D BLENDED AND TREATED AREAS.  DOCUMENT LOCATION OF REPAIR, APPLY FINISH COAT AS REQUIRED AND ACCMP DENT DOT PROCESS PER GMM06-35-05.
